# SDR ASAA2020082533076

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,464 hours, 10,556 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Disconnected
- Location: Pressure Switch
- Part time: 6,995 hours, 1,920 cycles
- Component: Pressure Switch
- Component part number: QA07995
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING, FUEL FILTER BYPASS LIGHT ILLUMINATED ON NR 1 SIDE.  NR 1 ENGINE OPERATING NORMALLY.  GROUNDED - YES.  PERFORMED B737-800 FIM 73-05 TASK 801 FAULT ISOLATION PROCEDURE, FOUND ELECTRICAL CONNECTOR FOR FUEL FILTER DIFFERENTIAL PRESS SWITCH FULLY DISCONNECTED.  REINSTALLED CONNECTOR AND ACCOMPLISHED REPAIR CONFORMATION WITH NFF.  BYPASS LIGHT REMAINED OUT.  8/25/2020 TSR709921: REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH, REF B737-800 AMM 73-34-01.  OPS CHECK GOOD.  REMOVED AND REPLACED ENGINE NR 1 J8 WIRING HARNESS, REF B737-800 AMM 73-21-06.  OPS CHECK GOOD, ALL TESTS PASS.
